# SDR WRXR20240827001

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670312533
- Condition: Corroded
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREAS B, C ARE COMMON TO STRINGER 22R FS333. FRAME CLEAT PN:SH670-31253-3. : FABRICATED FRAME CLEAT C/T STRINGER 22 @FS333 FROM 2024T3-0.050 LOT#446842B7/1.16.1 PER BOMBARDIER DRAWING #:SH670-31253 REV. A, AND INSTALLED IAW CRJ700 SRM TASK 51-42-06-001-A01. APPLIED SURFACE FINISH IAW CRJ 700 SRM 51-25-01-001-001-A01.
